What are the symptoms of a person that just over dosed on pills
Problems with vital signs (temperature, pulse rate, respiratory rate, blood pressure) are possible and can be life MORE? [ Source: http://www.chacha.com/question/what-are-the-symptoms-of-a-person-that-just-over-dosed-on-pills ]
More Answers to "What are the symptoms of a person that just over dosed on pills"
- What are the symptoms of a person that just over dosed on pills?
- Problems with vital signs (temperature, pulse rate, respiratory rate, blood pressure) are possible and can be life MORE?
Related Questions Answered on Y!Answers
- Need help with my essay please.?
- Q: This is an argumentive essay but we were able to choose a side or explain cause and effects. Please let me know what is wrong.WalkerWriting 12229 May 2009 Pain Medications are Ruining Our LivesIf you think about how often a person goes to the doctor for pain its more than necessary. Doctors prescribe you a pain pill no matter what you may have, you go in for a cold and they give you vicodin, you have a headache and you get oxycodeine, your glands in your neck are swollen so they give you a pain shot. In fact, painkiller use has boomed by 88% in less than a decade. Every year more and more humans get addicted to pain pills. Not only does the person ruin their life (health), but they are also harming everyone around them. However not all the time is it the persons fault for becoming addicted, but it’s the doctors fault. Doctors (especially in Roseburg) are extremly lazy and really don’t care about their patients. They want you in and out as quickly as possible. So for most people if you are in pain you will get vicodin automatically. Yes vicodin is the most body friendly prescription, but it is very addictive. What consumers don’t realize is the major side affects that the doctors know. You don’t get a, “warning this drug may cause an addiction,” label on the side of the prescription nor on the paperwork that comes with it. So the average American is really clueless when they take that first dose. However, many pain pills also carry a dangerous side effect (the potential for addiction). Many people have become addicted over the years to drugs that should have been used only temporarily to treat a medical condition. Taken too long or in larger amounts than prescribed, many drugs can become a problem and a threat to your life and other around you. About 6.2 million Americans abuse painkillers, sedatives, tranquilizers, and stimulants (making prescription drugs second to marijuana). Among uses of all drugs that's more than the number of cocaine addicts nationwide and the number appears to be growing.With each year, pain pills are getting pushed to everyone that has any kind of symptoms. When a person starts a pain pill, after taking the pill for so long, that person gets addicted (An addiction is primarily a state where the body begins to rely on a drug or an external chemical substance in order to carry out its normal functions. For instance vicodin is the most body friendly drug but very addicting.). The person loves the feeling that he/she has when they are on the pill (usually most people feel energy but there isn’t the caffeine headache/crash from drinking caffeine) that they want more. Then the person is tracking down people that have that pain medications that they need and once they find a person with their pill of choice they buy it for an outrageous amount of money (oxycotin is one of the worst pills out there and people spend up to sixty dollars just for one pill). People buying each others prescriptions are happening more and more each day. The people today are so bad about needing/wanting the pills that they will go through garbage’s just to find what they need. Most of the pills being prescribed give the user major withdrawls and the person has to get professional help to get off the medication. You get placed on a medication to get better not to get addicted then have to spend more money on classes to get over your addiction. Not only is it a waste of money, but to be seen by a doctor for your addiction can take up to six months or even longer.The United States has become a huge pill popping nation. Everyone wants a pill to relieve them of any feeling that is undesirable. The most commonly abused medications include pain relievers such as: Vicodin, Oxycontin, Percocet and Morphine; Depressants like: Valium and Xanax; As well as Stimulants including: Adderall and Ritalin. It is estimated that twenty percent of Americans age twelve and older have used prescription medications for non-medical use (the young children are becoming addicted and starting to sell pills as well). The elderly are usually more vulnerable for abuse issues because they are generally prescribed more medications than other age groups. However, prescription drug abuse is increasing most in ages 18-25 up from 5.4% in 2002 to 6.4% in 2006. Prescription medications are perceived as an expected discomfort relief tool or a luxury for those in dire need. With today's addictive epidemic, narcotic medications need to be administered more sparingly to avoid abuse and addiction. Many do not recognize that turning to prescription medications for relief opens the door to possible abuse and addiction. Of course when you feel pain, you definitely don’t like the feeling, but pain isn’t going to kill us. Pain is a message that tells are body that we are alive. It lets us no good and bad. Pain can tell us that we need to exercise, get up and stretch, or that
- A: It is a good essay with a strong point.I do NOT think that you knew all of these facts off of the top of your head. You need to use citations within your paper, as well as a citation sheet. You also need to wrap up your conclusion a little better. It doesn't really finalize and tell that it's done. You need to state where you found these facts. You may have to look up on the internet how to use in sheet citations as well.You're hook could be a bit more interesting, and the thesis statement isn't clear. You would need to restate it in your concluding paragraph as well. I don't think you have all of your paper though.Remember to capitalize drugs and medicines.Other than that, great paper! GOOD LUCK!
- Effexor withdrawal timeline? General advice?
- Q: Hi - If you have stopped taking Effexor/Venlafaxine, how long did it take to get over withdrawal symptoms? Also, what dose were you on and how did you taper down? I know experiences vary per person - I'm mainly looking to get a general idea so I can estimate my own recovery.About me: I've been on Effexor XR (75mg) for roughly 4.5 years and have decided to get off it (under a doctor's care). I was taking 75mg, then switched to 37.5mg for two weeks. I took the last pill Wednesday 8/5.I'm getting all the usual symptoms. Friday (day 2) I had to leave work early. Today is day 3 and I'm pretty miserable. I've spent much of the day in bed. (I haven't eaten properly in a few days so I'm weak from that as well.)Years ago I took Zoloft and stopped cold turkey, that was unpleasant but nowhere near as bad as this. I could probably taper down on Effexor even further by opening the capsules or switching to another drug but at this point I would prefer to just ride out the withdrawal rather than prolong it. I'll be seeing my doctor again on WednesdayIn retrospect it was a mistake to start the Effexor. I had just graduated college, was unemployed, and was only mildly depressed. Any small lift I got from the Effexor wasn't worth what I'm going through now.Well I fell off the wagon. I gave in and took half a pill (~18mg). I guess I'll continue taking partial doses depending on how bad I feel. I don't want to use up all my vacation time being sick in bed...
- A: I was on Effexor and I was taking 150 MG and I decided to stop cold turkey. I decided that I didn't want to rely on medication and that I wanted to beat this depression on my own, and the withdrawal symptoms I experienced were pure hell. They were so bad, that I ended up on a locked psych ward for over a week. Your withdrawal symptoms could last a week or two... It's just getting through the withdrawal symptoms that's really hard. Stopping my medication made me get the most intense suicidal thoughts ever. I couldn't eat. I could barely drag myself out of bed in the morning. I really hope you feel better soon and just know that the withdrawal symptoms won't last forever
Prev Question: How is nicotien poisoning treated
People also view